# SDR HALA2021081600115

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 19,423 hours, 3,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 EMERGENCY EXITS LIGHTS ILLUMINATED IN ARM POSITION CONTINUOUSLY. CORRECTIVE ACTION: RESET CIDS, OPS CK OK. (4973557)
